| Model Number |
DIAMETER 36+6 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside of the usa (in (b)(6)) and was associated with a product that is also cleared for the market within the usa.
Event or Problem Description
Revision for dislocation.During the first pose, problem with the anaesthetist, shoulder too relaxed.The surgeon replaced the 36+6 humeral cup with a 36+9 cup.